# SDR CALA2022060201423

- Difficulty date: June 2, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N806UA
- Make and model: Airbus A319-131
- Aircraft serial: 788
- Aircraft time: 70,608 hours, 29,951 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Keelbeam
- Part number: D5337061020300
- Condition: Elongated
- Location: Rh Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF FCD5330-05575 FOR KEEL BEAM RH MLG DOOR ACTUATOR FITTINGS, MULTIPLE FASTENER HOLES WERE FOUND OUT OF ROUND AND ELONGATED HOLES, ON HAECO NR 9294831 BY V061680. S WERE FOUND DAMAGED.  ECRA 5330-06947 GENERATED TO REPAIR. ACCO EQUIRED TO ACCOMPLISH A PERMANENT REPAIR ON THE RH MLG DOOR FITT 0-06947 ON/BEFORE 30MAY2023. MPLISHED INTERIM REPAIR IAW ECRA5330-06947 AND REO-L23781. DIP R ING KEEL BEAM HOLES PER PART 3 OF THE LATEST REVISION OF ECRA533 DURING ACCOMPLISHMENT OF FCD5330-05575 REV D MULTIPLE FASTENER H OLES ON RH KEEL BEAM WERE FOUND OUT OF ROUND AND SEVERAL FITTING OK TO DIP ECRA5330-06947 TILL 30MAY2023 TOMC-APPROVAL FROM SC1ELBYC COMMENT RII INSPECTED. RII INSPECTED BY LC-30. QC QC REVIEWED. T/A: PERM REPAIR BY 30MAY23...KJB RECORDS UPDATE
